# SDR WX0A2022092674262

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 29,600 hours, 17,591 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Epsu
- Part number: 321431
- Part serial: 864829
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF THE EMERGENCY LIGHT BAT/EPSU FWD L FAILED (10WL). / REMOVED AND REPLACED FWD L EPSU BATTERY FIN 10WL IAW AMM 33-51-38-00-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD AT THIS TIME IAW AMM 33-51-00-710-001-A."
